# SDR FDEA202107131919

- Difficulty date: July 13, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N321FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47836
- Aircraft time: 104,762 hours, 32,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA71663
- Condition: Damaged
- Location: Bs 1801 L45r-47l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPT FUSE FRAME SECTION REMOVED TO FOM STA 1801 L47L-L45R. INSTALLED STA. 1801 FRAME SECTION  FROM LONGERON 47L AT B/P SPLICE TO 45R   REF.DOUGLAS DRAWING AFA7166 . INSTALLED FRAME SPLICE AT LONGERON 45R REF. EA 8-  5310-T0363251 "FUSELAGE-MAIN FRAME-FRAME REPAIR AT STA. 1801 BETWEEN L-45 AND L46   RH SIDE".    "MAJOR REPAIR"
